Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 265, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Indecomposable representations of semisimple Lie groups
Birgit Speh.
Trans. Amer. Math. Soc. 265 (1981), 1-34
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 607104
Approximating topological surfaces in $4$-manifolds
Gerard A. Venema.
Trans. Amer. Math. Soc. 265 (1981), 35-45
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 607105
On connectivity in matroids and graphs
James G. Oxley.
Trans. Amer. Math. Soc. 265 (1981), 47-58
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 607106
Random ergodic sequences on LCA groups
Jakob I. Reich.
Trans. Amer. Math. Soc. 265 (1981), 59-68
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 607107
Iteration and the solution of functional equations for functions analytic in the unit disk
Carl C. Cowen.
Trans. Amer. Math. Soc. 265 (1981), 69-95
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 607108
Lewy’s curves and chains on real hypersurfaces
James J. Faran.
Trans. Amer. Math. Soc. 265 (1981), 97-109
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 607109
Compactness properties of an operator which imply that it is an integral operator
A. R. Schep.
Trans. Amer. Math. Soc. 265 (1981), 111-119
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 607110
Tensor products of principal series for the De Sitter group
Robert P. Martin.
Trans. Amer. Math. Soc. 265 (1981), 121-135
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 607111
Genealogy of periodic points of maps of the interval
Robert L. Devaney.
Trans. Amer. Math. Soc. 265 (1981), 137-146
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 607112
An approximation to $Ω^{n}Σ^{n}X$
J. Caruso and S. Waner.
Trans. Amer. Math. Soc. 265 (1981), 147-162
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 607113
A simpler approximation to $QX$
Jeffrey L. Caruso.
Trans. Amer. Math. Soc. 265 (1981), 163-167
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 607114
Higher derivation Galois theory of fields
Nickolas Heerema.
Trans. Amer. Math. Soc. 265 (1981), 169-179
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 607115
Poincaré-Bendixson theory for leaves of codimension one
John Cantwell and Lawrence Conlon.
Trans. Amer. Math. Soc. 265 (1981), 181-209
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 607116
The arithmetic perfection of Buchsbaum-Eisenbud varieties and generic modules of projective dimension two
Craig Huneke.
Trans. Amer. Math. Soc. 265 (1981), 211-233
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 607117
Unique minimality of Fourier projections
S. D. Fisher, P. D. Morris and D. E. Wulbert.
Trans. Amer. Math. Soc. 265 (1981), 235-246
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 607118
Finitely additive Markov chains
S. Ramakrishnan.
Trans. Amer. Math. Soc. 265 (1981), 247-272
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 607119
On spaces of maps of $n$-manifolds into the $n$-sphere
Vagn Lundsgaard Hansen.
Trans. Amer. Math. Soc. 265 (1981), 273-281
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 607120
A class of extremal functions for the Fourier transform
S. W. Graham and Jeffrey D. Vaaler.
Trans. Amer. Math. Soc. 265 (1981), 283-302
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 607121